Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


My Brother is feeling really ill
Dec 10, 2012

My big Brother was diagnosed with Hiv for about 10 years now he currently lives in Trinidad and taboago. He has been getting seizures, recently and now he is hospitalized with symptoms of feeling very weak hardly being able to eat and he is using the bathroom on himself.. Is there a medicine that we can get for him he is taking medications now but i am afraid that he isn't getting the treatment he needs because he is in and foreign country. Is there and treatment plan that he should get on like antiretroviral therapy and i need info as soon as possible.. He also smokes weed can that be whats effecting him? Any info will help what questions should we be asking his physician, because we want him to get the best care possible. Thanks

Response from Dr. Young

Hello and thanks for posting.

Sorry to hear about your brother's health. There are too many needed details before I can adequately answer your questions.

For example, what is his CD4 cell count? Is he on HIV medications? Has there been other medical complications or new medications? Has he had a brain scan? What do these results show?

Marijuana is not a likely source of seizures, but it's generally good in these circumstances to minimize any unneeded medications, supplements or drugs to help sort out the cause.

Seems like these might be a good set of questions to ask his care team, but please feel free to post back on this forum with any additional questions.

BY



Previous
supplements and medication
Next
Trauma

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement